# SDR DALA13012970922

- Difficulty date: March 23, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 65,603 hours, 50,292 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Overtemp
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED, AFTER THE CABIN CREW REPORTED AN INTERMITTENT BURNING ODOR.  MX COULD NOT FIND ANY POSITIVE SOURCE FOR THE ODOR.  THE RT ACM WAS REPLACED DUE TO SUSPECTED OVERTEMP.  A DUCT BURNOUT WAS ACCOMPLISHED AND THE ACFT HAS RETURNED TO SERVICE.
